An empirical study of statistical properties of Choquet and Sugeno integrals

Abstract : This paper investigates the statistical properties of the Choquet and Sugeno integrals, used as multiattribute models. The investigation is done on an empirical basis, and focuses on two topics: the distribution of the output of these integrals when the input is corrupted with noise, and the robustness of these models, when they are identified using some set of learning data through some learning procedure.
Complete list of metadatas

Cited literature [33 references]  Display  Hide  Download

https://halshs.archives-ouvertes.fr/halshs-00445168
Contributor : Michel Grabisch <>
Submitted on : Thursday, January 7, 2010 - 5:11:51 PM
Last modification on : Wednesday, May 23, 2018 - 5:58:09 PM
Long-term archiving on : Friday, June 18, 2010 - 12:34:04 AM

File

ieeetfs06.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Michel Grabisch, Éric Raufaste. An empirical study of statistical properties of Choquet and Sugeno integrals. IEEE Transactions on Fuzzy Systems, Institute of Electrical and Electronics Engineers, 2008, 16 (4), pp.839-850. ⟨10.1109/TFUZZ.2008.917295⟩. ⟨halshs-00445168⟩

Share

Metrics

Record views

410

Files downloads

528